# SDR GTIA2022110736763

- Difficulty date: November 5, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N958NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10860
- Aircraft time: 1,413 hours, 618 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP-R+R FWD MEGAPHONE TEST OK IAW AMM 25-65-00.
